# SDR 97ZZZM766

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834CA
- Make and model: Beech 1900D
- Aircraft serial: UE25
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Comp Unit
- Part number: 6226135014
- Condition: Failed
- Location: Nr 2 Compass
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 COMPASS SYSTEM PRECESSES, DG MODE INOPERATIVE.  REPLACED GCU-G5.
